# SDR FDEA201001110082

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 23,124 hours, 11,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DAMAGED DUE TO DOOR OPENED WHILE ACFT WAS PRESSURIZED.  SLIDE REMOVED FROM DOOR.  FRAME 13A IS BUCKLED BETWEEN BEAM 1 AND 3 FWD OF R1 DOOR.   PREPARATION FOR FERRY FLIGHT FOR REPAIR, DAMAGE ACCEPTAPLE FOR FERRY FLIGHT IAW ABOVE EA.
